I am a 32 year old female in pretty decent health, except for longterm GERD which is being treated with Protonix. I am also on oral contraceptives.
In December 2001 I experienced tremors in both hands. I went to a doctor who told me not to be concerned. The tremors dissipated after two weeks.
Several days ago I developed mild tingling and burning in both hands and both feet. In addition, the tremor has returned.
Should I be concerned? What are some possible causes? To add to this, I would like to note that I have had several instances of hypoglycemia recently due to not eating enough because of the reflux disease.
There are numerous causes of tremor and peripheral neuropathy. Hypoglycemia can certainly cause episodic tremor as well as numbness.tingling in the hands and feet. Thyroid disease, certain medications such as inhalers, transplant meds, cardiac meds, etc..., anxiety, and inherited and acquired peripheral neuropathies can also cause your symptoms. In your particular case, hypoglycemia may be the culprit depending on the temporal relation to your symptoms and low blood sugar. Good luck
I ALSO HAVE TINGLING IN BOTH ARMS TO THE POINT WHERE THEY GO TO SLEEP.THEY DON'T HAVE TO BE IN ANY POSITION THEY JUST GO, AND FOR THE TREMORS I ALSO HAVE THEM,WHERE MY WHOLE BODY WILL SHAKE (ALTHOUGH I AM SEMI AWARE) FOR ABOUT 2-4 MINUETS AND THEY DON'T KNOW WHATS CAUSING EITHER, I HAD A STROKE IN JUNE 2002 AM A 47/F. THEY ALSO DID A MRA AND THEN A CEREBRAL ANGIOGRAM AND FOUND I HAVE AN ENLARGED BASILAR ARTERY,I HAVE FREQUENT "TIA'S" ABOUT 2-4 PER WEEK WHERE I AM UNABLE TO SPEAK,WALK PROPERLY I GO TO SEE A DR AT UCLA BUT NOT FOR A MONTH ANY IDEAS.COULD THE ARTERY PROBLEM BE CAUSING THESE. SHOULD I BE DOING PHYSICAL WORK? NONE OF MY DR'S HERE HAVE ANY ANSWERS? I WOULD APPERCIATE ANY IDEAS OR COMMENTS YOU MAY HAVE TO OFFER..
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.